LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 1  6.5 reading on cholesterol level. Tight chest. Dizziness..headache. foot pain..feels like flu but it's not. Slowed right down.. Worried about taking with my hydrocephalus etcNot for me..giving it up tomorrow.. F 63 4 days
10mg
2/9/2019
Email
 1  High cholesterol Got severe lower back and leg pain. Could not walk. Dr thought sciatica but did not get better. Switched drs after 6 months of immobility and immediately took me off Lipitor. Itís been 2 weeks and nothing has changed. I feel like Iím 80. If anyone has had bad side effects and recovered please email me. F 52 2 years
10mg
2/5/2019
Email
 1  after a stroke caused by afib brain fog, myopathy, neuropathy Poison to the body! Our body NEEDS cholesterol, stop trying to lower it! F 63 6 months
80 1X D
1/7/2019
 1  High cholesterol Started about two weeks ago: unable to remain asleep, then unable to fall asleep then, I developed a fear of the nighttime. Irrational, I know, but last night and the night before I had EXTREME anxiety about it being dark outside. Just thinking that in a few hours it'll be dark again tonight makes me anxious. My doctor (actually, it was a nurse practitioner) told me this drug was completely safe.I GRILLED her about it and she said I'd be fine. I am so ticked off right now. . .how many days will it take for this to get out of my system? How many more nights of torture? F 63 3 months
10 mg 1X D
12/14/2018
Email
 1  High cholesterol High liver enzymes, memory loss, nausea F 67 3 months
10 MG
10/22/2018
Email
 1  cholesterol too high nightmares headaches felt awful every morning lots of diarrhea worked great to lower cholesterol, but itís horrible to live with - like having the flu F 44 2 months
20
7/17/2018
 1  High cholesterol and tri-gs Extremely scary reaction after only one dose. Terrible and I do mean terrible stomach pains after about 45 minutes. Almost called the squad because something major had to be going on. This was followed by muscle aches all throughout my upper body and finally just a grogginess with a headache which I'll take any day compared to the first things. I most certainly will NOT be taking this again. Once was more than enough. Will try diet, exercise, vitamins, etc. F 55 1 days
40MG
6/22/2018
 1  hospital protocol muscle and nerve damage, brain fog, joint pain, fibromyalgia do not ever take any statin poison. high cholesterol is a made-up disease, designed to make billions of dollars for big pHARMa and kill you, one cell at a time. Every part of your body NEEDS cholesterol. F 63 6 months
80 mg 1X D
6/14/2018
 1  high cholesterol, Pain in arms an legs, high liver enzymes I am off Lipitor since may 01, 2017.last blood tests on 11/15/17 were Chol 187 Hdl 67 Ldl:102,Trigs:85 . May 23, 2018 Blood test:Chol 170 Hdl:61, Ldl:93 , Trigs72.I eat Oatmeal at least every other day, fresh fruits , no junk foods, no pizza, no smoking, no alcohol. tread mill every day half hour in morning and half hour in afternoon. Low sodium. Pumpkin seed oil capsules 4 a day( Plant Sterols) M 75 2 years
40mg 1X D
5/29/2018
 1  Cholesterol Ended up in ER for Heart Attack symptoms, admitted for extensive testing, blood work. Drs ruled out Heart issues. Red Blood count, Hemoglobin low. Told them I was on Lipitor, and they took me off of it. Other issues it caused were Fatigue, muscle aches, and weakness. This stuff is poision, hopefully I got off of it in time and prevented any further irreversable damage. M 57 10 days
10 mg 1X D
5/20/2018
 1  High total cholesterol Muscle weakness, extreme forgetfulness, poor balance. Weakness started w/i weeks. Other problems took years to show up. Statins are poisons. Do not take. Use diet to control lipids F 73 5 years
10mg
5/6/2018
 1   Achy legs, joints, and back Been on it a year and symptoms got worse Doctor is not sure why that would happen so much later after you taken it. I said what else could it be. No answer F 56 0 days
20
5/5/2018
Email
 1  Cholesterol slightly elevated only A lot of muscle soreness very tired and a lot of fatigue All in all I feel like I have the flu every day F 63 31 days
10
4/19/2018
 1  Cholesterol Though on low dosage, this drug reduced cholesterol but side effects were not worth it. This drug (as all other statins) are POISON to our bodies. Experienced severe muscle weakness and severe toe pain. Overall body/muscle body aches. Tired plant sterols but DR indicated cholesterol levels were high but this drug was not for me. Have been on 4 different types of statins - all have eventually proven to weaken my muscles and caused toe cramping. F 67 3 years
5 mg 1X D
1/10/2018
 1  1 stent CAD high liver enzymes, pains in arms, legs. After using Lipitor for 2 years I stopped it in may 2017. Oatmeal every other A.M. whole grain cereal in between. Fruit, vegs AMY's LENTIL SOUP 3 x a week to naturally lower Blood Pressure. No salt.no sugar, no soda, no alcohol, no smoking no Pizza.I exercise twice daily. fish, 4 caps pumpkin seed oil 1000mg daily. I drink only Decaf Coffee and Decaf Tea. Pomergranate juice and Beet juice twice weekly. Total cholesterol:185, HDL:65 LDL:100 trigs:85 . Liver enzymes in normal range. Doctors response to blood work was: FANTASTIC!. No Lipitor since may 01, 2017. I feel pretty good. M 74
40 mg 1X D
11/23/2017
 1  Very high cholesterol very very hungry all the time even if I ate something F 62 1 days
10 MG 1X D
9/7/2017
Email
 1  High cholesterol I have been having UTI SYMPTOMS off & on for the last year. My GP & Urologist cannot figure out what is wrong as I have no infection, just burning in the vaginal & rectal area. This last week, my muscles are killing me (can hardly move), have a headache & I am physically exhausted. Going off statins as the side effects I have are not worth taking them. My cholesterol is not that high, but seeing my doctor on Monday August 38, 2017. I take Atrovastatin. F 78 4 months
10
8/24/2017
Email
 1  Very high cholesterol Terrible back pain. Chiropractor treatments didn't work, finally realized maybe it was from the Lipitor. But my Dr argued that it wasn't that, because only a small percentage of people have that side effect. So he had me stop taking it and see what happened. My back pain soon quit. Then he made me start it again, stillnot convinced, so I did, and the back pain returned. These Drs use the small percentage of side effects listed, but never report any when they see them in their patients! F 70 60 days
20 mg 1X D
8/4/2017
 1  Heart Attack, high Cholesterol Ok, had my heart attack when I was 50. After stents, Cardiologist prescribed me 80mg Lipitor. Never used before, so was new to this drug. Thought my deterioration in health was due to my heart attack, was somewhat frustrated in how just seemed to be getting worse. Decided two weeks ago STOP the Lipitor. Update 01 Aug 2017. Results are in. Anyway, now feel much, much, better. Some suggestions, I did, which may help others. 1. Quit smoking (10 month now). 2. Quit Drinking - Full stop, No Alcohol at all. 3. Quit Soda's and soft drinks sugary type. Occasional Diet drink, though very seldom. 4. Quit Dairy products, will try and avoid as much as possible. 5. Try to avoid processed foods, snacks, ham/turkey/sausage, cheese, crackers, cookies etc. 6. Changed diet from almost 80% meat to now 90% vegetarian. Minimal consumption of cooking oils. 7. Reduced food intake to 1 x meal per day. Fasting between meals. Desert is fresh fruit. 8. Drinks are water/soda water with slight taste flavour added. 9. Exercise, for me about the same. LDL: +10% Triglycerides: -40% HDL: +16% M 51 6 months
80mg 1X D
8/1/2017
Email

History
 2  Cholesterol and Trigs High After one week of taking 20mgs at bedtime my Marine woke up with bad pain in legs/hips. He is combat wounded but this is unlike any of his injury pain. He doesn't use pain meds much but we keep them on hand for the bad days and he rarely never takes A full dose of his pain meds but today he requested one he has been uncomfortable all day I believe this is a side effect of Lipitor and plan to call his primary care doctor on Monday he could hardly walk or stand up in addition we have pain in his lower legs but again unlike the pain he has do to combat injuries Cholesterol 249. HDL 25. LDL 141. VLDL 73. Cholesterol HDL. 9.6. Trigs 365 Eats very healthy. No fam history of cardiac issues. M 43 7 days
20mgs
7/15/2017
BACK TO TOP